# SDR AC2R2016120601

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 3,502 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Cracked
- Location: Shock Absorber
- Part time: 3,357 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEARING ON SHORTENING ACTUATOR.  CRACKED BEARING ON SHOCK ABSORBER.
